# SDR SWAA2020021241209

- Difficulty date: January 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5600
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE WEB - INTERCOSTAL CORRODED BETWEEN BS. 294.5 TO BS. 312, LBL 11.1, FORWARD GALLEY AREA.     / R&R WEB INTERCOSTAL IAW SRM AND DWG.
